# SDR C2XA03CL098

- Difficulty date: May 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 315
- Condition: Faulty
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT.THE CREW RECYCLED THE GEAR WITH NO SUCCESS.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.
